Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Pankratov I. A., Chelnokov Y. N. Analytical Solution of Differential Equations of Circular Spacecraft Orbit Orientation. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 1, pp. 84-89. DOI: 10.18500/1816-9791-2011-11-1-84-89

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.01.2011
Full text:
(downloads: 99)
Language: 
Russian
Heading: 
UDC: 
629

Analytical Solution of Differential Equations of Circular Spacecraft Orbit Orientation

Autors: 
Pankratov Il'ya Alekseevich, Saratov State University
Chelnokov Yurii Nikolaevich, Saratov State University
Abstract: 

The problem of optimal reorientation of spacecraft’s orbit with a limited control, orthogonal to the plane of spacecraft orbit is being investigated. We have found an analytical solution of differential equations of circular spacecraft orbit orientation by control that is permanent on adjacent parts of the active spacecraft’s motion.

References: 
  1. елноков, Ю.Н. Применение кватернионов в задачах оптимального управления движением центра масс космического аппарата в ньютоновском гравитационном поле / Ю.Н. Челноков // Космич. исследования. 2001. Т. 39, No 5. С. 502–517; 2003. Т. 41, No 1. С. 92– 107; 2003. Т. 41, No 5. С. 488–502.
  2. Ненахов, С.В. Кватернионное решение задачи оптимального управления ориентацией орбиты космического аппарата / С.В. Ненахов, Ю.Н. Челноков // Бортовые интегрированные комплексы и современные проблемы управления: сб. тр. междунар. конф. М.: МАИ, 1998. С. 59–60.
  3. Сергеев, Д.А. Оптимальное управление ориентацией орбиты космического аппарата / Д.А. Сергеев, Ю.Н. Челноков // Проблемы точной механики и управления: сб. науч. тр. ИПТМУ РАН. Саратов: Изд-во СГТУ, 2002. С. 64–75.
  4. Челноков, Ю.Н. Оптимальная переориентация орбиты космического аппарата посредством реактивной тяги, ортогональной плоскости орбиты / Ю.Н. Челноков // Математика. Механика: сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2006. Вып. 8. С. 231 234.
  5. Челноков, Ю.Н. Об определении ориентации объекта в параметрах Родрига – Гамильтона по его угловой скорости / Ю.Н. Челноков // Изв. АН СССР. Сер. Механика твердого тела. 1977. No 3. C. 11–20.
  6. Понтрягин, Л.С. Обыкновенные дифференциальные уравнения / Л.С. Понтрягин. М.: Наука, 1974. 331 с.